# SDR ASAA0641327

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 45,331 hours, 25,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26320183
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MID FLAP INBOARD SIDE LWR SURFACE OF L/E HAS CHAFING DAMAGE.  REPAIRED OUTBOARD MID FLAP L/E IAW SRM 57-53-01 FIG 201.
